Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A general theorem on the convergence of operator semigroups


Author: Thomas G. Kurtz
Journal: Trans. Amer. Math. Soc. 148 (1970), 23-32
MSC: Primary 47.50; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0256210-5
MathSciNet review: 0256210
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. B. Dynkin, Markov processes, Vol. I, Fizmatgiz, Moscow, 1963; English transl., Academic Press, New York and Springer-Verlag, Berlin, 1965. MR 33 #1886; MR 33 #1887. MR 0193670 (33:1886)
  • [2] M. Hasegawa, A note on the convergence of semi-groups of operators, Proc. Japan Acad. 40 (1964), 262-266. MR 30 #3376. MR 0173162 (30:3376)
  • [3] H. Komatsu, Semi-groups of operators in locally convex spaces, J. Math. Soc. Japan 16 (1964), 230-262. MR 32 #368. MR 0182886 (32:368)
  • [4] T. G. Kurtz, Extensions of Trotter's operator semigroup approximation theorems, J. Functional Analysis 3 (1969), 111-132. MR 0242016 (39:3351)
  • [5] S. Ôharu, On the convergence of semi-groups of operators, Proc. Japan Acad. 42 (1966), 880-884. MR 35 #3481. MR 0212610 (35:3481)
  • [6] T. Seidman, Approximation of operator semigroups, Department of Mathematics, Carnegie Institute of Technology, Report 67-34.
  • [7] H. F. Trotter, Approximation of semi-groups of operators, Pacific J. Math. 8 (1958), 887-919. MR 21 #2190. MR 0103420 (21:2190)
  • [8] K. Yosida, Functional analysis, Academic Press, New York and Springer-Verlag, Berlin, 1965. Section IX 12, theorems attributed to T. Kato. MR 31 #5054. MR 0180824 (31:5054)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50, 46.00

Retrieve articles in all journals with MSC: 47.50, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256210-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society